AIMS Mathematics, 2020, 5(3): 1693-1705. doi: 10.3934/math.2020114.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Solution of a 3-D cubic functional equation and its stability

1 Department of Mathematics, Sri Vidya Mandir Arts and Science College, Uthangarai, Tamil Nadu-636902, India
2 Research Institute for Natural Sciences, Hanyang University, Seoul 04763, Korea
3 Departmento de Cie ncias Exatas e Engenharia, Academia Militar, Portugal
4 Department of Mathematics, Sri Meenakshi GGHSS,Tirupattur, Tamil Nadu-635601, India

In this paper, we define and find the general solution of the following 3-D cubic functional equation\[\begin{array}{*{20}{c}}{f(2{x_1} + {x_2} + {x_3}) = 3({x_1} + {x_2} + {x_3}) + f( - {x_1} + {x_2} + {x_3}) + 2f({x_1} + {x_2}) + 2f({x_1} + {x_3})}\\{ - 6f({x_1} - {x_2}) - 6f({x_1} - {x_3}) - 3f({x_2} + {x_3}) + 2f({x_1} - {x_2})}\\{ + 2f(2{x_1} - {x_3}) - 18f({x_1}) - 6f({x_2}) - 6f({x_3})}\end{array}\]We also prove the Hyers-Ulam stability of this functional equation in fuzzy normed spaces by using the direct method and the fixed point method.
  Figure/Table
  Supplementary
  Article Metrics

Keywords cubic functional equation; fuzzy normed space; Hyers-Ulam stability; fixed point method

Citation: Vediyappan Govindan, Choonkil Park, Sandra Pinelas, S. Baskaran. Solution of a 3-D cubic functional equation and its stability. AIMS Mathematics, 2020, 5(3): 1693-1705. doi: 10.3934/math.2020114

References

  • 1. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. JPN, 2 (1950), 64-66.    
  • 2. V. Govindan, G. Balasubramanian, C. Muthamilarasi, Generalized stability of cubic functional equation, Int. J. Sci. Eng. Res., 2 (2017), 74-82.
  • 3. V. Govindan, S. Murthy, General solution and generalized HU-stability of new n-dimensional cubic functional equation in fuzzy ternary Banach algebras using two different methods, Int. J. Pure Appl. Math., 113 (2017), 6.
  • 4. V. Govindan, S. Murthy, M. Saravanan, Solution and stability of new type of (aaq,bbq,caq,daq) mixed type functional equation in various normed spaces: using two different methods, Int. J. Math. Appl., 5 (2017), 187-211.
  • 5. V. Govindan, S. Murthy, M. Saravanan, Solution and stability of a cubic type functional equation: Using direct and fixed point methods, Kragujevac J. Math., 44 (2018), 7-26.
  • 6. V. Govindan, S. Pinelas, S. Murthy, et al. Generalized Hyers-Ulam stability of an AQ functional equation, Int. J. Res. Eng. Appl. Manag., 4 (2018), 6.
  • 7. D. H. Hyers, On the stability of the linear functional equation, P. Nat. Acad. Sci. USA, 27 (1941), 222-224.    
  • 8. K. Jun, H. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl., 274 (2002), 867-878.    
  • 9. K. Jun, H. Kim, On the Hyers-Ulam-Rassias stability of a general cubic functional equation, Math. Inequal. Appl., 6 (2003), 87-95.
  • 10. K. Jun, H. Kim, On the Hyers-Ulam stability of a generalized quadratic and additive functional equation, B. Korean Math. Soc., 42 (2005), 133-148.    
  • 11. J. Lee, C. Park, S. Pinelas, et al. Stability of a sexvigintic functional equation, Nonlinear Funct. Anal. Appl., 24 (2019), 911-924.
  • 12. Y. Lee, S. Chung, Stability of the Jensen type functional equation, Banach J. Math. Anal., 1 (2007), 91-100.    
  • 13. A. K. Mirmostafaee, M. S. Moslehian, Fuzzy almost quadratic functions, Results Math., 52 (2008), 161-177.    
  • 14. A. K. Mirmostafaee, M. S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Set. Syst., 159 (2008), 720-729.    
  • 15. S. A. Mohiuddine, Stability of Jensen functional equation in intuitionistic fuzzy normed space, Chaos Soliton. Fract., 42 (2009), 2989-2996.    
  • 16. S. A. Mohiuddine, Q. M. Lohani, On generalized statistical convergence in intuitionistic fuzzy normed space, Chaos Soliton. Fract., 42 (2009), 1731-1737.    
  • 17. S. A. Mohiuddine, H. Şevli, Stability of Pexiderized quadratic functional equation in intuitionistic fuzzy normed space, J. Comput. Appl. Math., 235 (2011), 2137-2146.    
  • 18. M. Mursaleen, S. A. Mohiuddine, Statistical convergence of double sequences in intuitionistic fuzzy normed spaces, Chaos Soliton. Fract., 41 (2009), 2414-2421.    
  • 19. M. Mursaleen, S. A. Mohiuddine, Nonlinear operators between intuitionistic fuzzy normed spaces and Fréchet differentiation, Chaos Soliton. Fract., 42 (2009), 1010-1015.    
  • 20. M. Mursaleen, S. A. Mohiuddine, On stability of a cubic functional equation in intuitionistic fuzzy normed spaces, Chaos Soliton. Fract., 42 (2009), 2997-3005.    
  • 21. M. Mursaleen, S. A. Mohiuddine, On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space, J. Comput. Appl. Math., 233 (2009), 142-149.    
  • 22. S. Murthy, M. Arunkumar, V. Govindan, General solution and generalized Ulam-Hyers stability of a generalized n-type additive quadratic functional equation in Banach space and Banach algebra: Direct and fixed point methods, Int. J. Adv. Math. Sci., 3 (2015), 25-64.
  • 23. A. Najati, Hyers-Ulam-Rassias stability of a cubic functional equation, B. Korean Math. Soc., 44 (2007), 825-840.    
  • 24. S. Pinelas, V. Govindan, K. Tamilvanan, Stability of cubic functional equation in random normed space, J. Adv. Math., 14 (2018), 7864-7877.    
  • 25. S. Pinelas, V. Govindan, K. Tamilvanan, New type of quadratic functional equation and its stability, Int. J. Math. Trends Tech., 60 (2018), 180-186.
  • 26. S. Pinelas, V. Govindan, K. Tamilvanan, Stability of a quartic functional equation, J. Fix. Point Theory A., 20 (2018), 4.
  • 27. S. Pinelas, V. Govindan, K. Tamilvanan, Stability of Pinelas-septoicosic functional equation, Open J. Math. Sci., 3 (2019), 11-28.
  • 28. T. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta. Appl. Math., 62 (2000), 123-130.
  • 29. K. Ravi, J. M. Rassias, P. Narasimman, Stability of a cubic functional equation in fuzzy normed space, J. Appl. Anal. Comput., 1 (2011), 411-425.
  • 30. R. Saadati, J. Park, On the intuitionistic fuzzy topological spaces, Chaos Soliton. Fract., 27 (2006), 331-344.    
  • 31. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, 1960.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved